# SDR 99ZZZX1881

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N940SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8135
- System (JASC): 7800 · Engine Exhaust System
- Part: Clamp
- Part number: 15550142
- Condition: Leaking
- Location: Exhaust System
- Part time: 9 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NEW CESSNA WITH 9.0 HOURS.  ON ACCEPTANCE INSPECTION, FOUND EXHAUST RISER CLAMPS NOT PROPERLY SEATED AND LEAKING EXHAUST.  LOOSENED CLAMPS AND EXHAUST RISER FLANGES AT CYLINDER ENDS.  ALIGNED AND TIGHTENED CLAMPS, THEN TORQUED RISER FLANGES.  EXHAUST CLAMPS SEATED PROPERLY.
